The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 4.

Seirin Lee, S and Baker, R E and Gaffney, E. A. and White, S M (2013) Optimal strategies for Aedes aegypti mosquito control via transgenic and sterile insect techniques: endemics and emerging outbreaks. Journal of Theoretical Biology, 331 (1). pp. 78-90.

Woolley, T. E. and Baker, R. E. and Gaffney, E. A. and Maini, P. K. and Seirin Lee, S (2012) Effects of intrinsic stochasticity on delayed reaction-diffusion patterning systems. Physical Review E, 85 (5). 051914-1-051914-14. ISSN 1539-3755

Maini, P. K. and Woolley, T. E. and Baker, R. E. and Gaffney, E. A. and Seirin Lee, S (2012) Turing's model for biological pattern formation and the robustness problem. Interface Focus, 2 (4). pp. 487-496.

Seirin Lee, S and Gaffney, E. A. and Monk, N. A. M. (2010) The influence of gene expression time delays on Gierer-Meinhardt pattern formation systems. Bulletin of Mathematical Biology, 72 (8). pp. 2139-2160.

This list was generated on Wed Jan 23 15:14:23 2019 GMT.